# SDR ANCF20231225038

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 32,682 hours, 29,788 cycles
- Engine: Cfmint CFM565B43
- Engine time: 29,310 hours, 21,734 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Part serial: 26480
- Condition: Cracked
- Location: 3dg2
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO KMIA DUE TO WINDOW CRACKED FO SIDE, NO OVERWEIGHT LANDING    THE F/O SIDE WINDSHIELD WAS REMOVED AS PER AMM 56-11-11-000-001A, AND  REPLACED AS PER AMM 56-11-11-400-001A FROM STEP TO STEP 4 G.3, TOOL USED QD2R200 S/N 0681402946 DUE DATE MAY 13-2024 AND P/N TA77W S/N 2155 DUE DATE APRIL 09 2024. IAW SUBTASK 56-11-11-914-051A WAS PERFORM STEP 4 -5 AND 6 PARAGRAPH G, SEALANT LOW ADHESION FILLET STRUCTURE ON RH WINDSHIELD OK
